# SDR SIMA20160728005

- Difficulty date: July 28, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 28,806 hours, 24,516 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT FRAME 65 SHEAR TIE CORRODED AT LOWER END.  REPAIRED THE SHEAR TIE IAW SRM 53-31-04 AND ETN EM-53-272
